# SDR SWAA2022112866535

- Difficulty date: October 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TEMPORARY REPAIR AT LOWER SECTION OF WTB FAIRING #194FL. PERFORM PERMANENT REPAIR AS PER CARD: 53-60-70-1A-1-A00705-TLD. / [01] MEASUREMENTS;[02] NO WATER FOUND NO CORE DAMAGE AT FAIRING #194FL AS PER BOEING737 SRM 51-70-04-2R-1;[03] VERIFIED STEPS 1 AND 2. OK TO APPLY REPAIR.;[04] REPAIR DAMAGE AREA AT FAIRING PANEL #194FL AS PER BOEING 737 SRM 51-70-04-2R-1. MATERIAL USED BMS9-3-120TYD CL7 PO#1690463 PLUS EY3804 PO#1779804. {PERMANENT REPAIR}.;[05] ACCOMPLISHED TAP TEST AT FUSELAGE FAIRING #194FL FOUND NO DELAMINATION ;NO COMPOSITE MATERIAL DAMAGE AS PER NTM 51-05-01.;[06] VERIFIED STEPS 4-5;[07] APPLIED TOPCOAT ON REPAIR SECTION OF WTB FAIRING 194FL REF AMM 51-21-73-370-803. WORK WAS ACCOMPLISHED BY TECHNICIAN CRAIG BROWN EMPL # 22117;[08] VERIFIED STEP 7
